# SDR 00FDEA00784

- Difficulty date: November 21, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 5,022 hours, 2,570 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING MSP LAND GEAR WOULD NOT RETRACT VIA SYS 1 OR 2.  GEAR DOWN IND NORMAL FOR 1 AND 2.
